# SDR AALA202205102827

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,313 hours, 32,531 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT EMERGENCY EXIT. ECAM MULTIPLE TIMES DURING FLIGHT AND TAXI IN.  REPLACED LEFT HAND EMERGENCY EXIT PROXIMITY SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-13.
